The second fundamental coupled problem of the theory of thermoelasticity for an infinite strip.
Karkusty, N.N.
Vladikavkazskiĭ Matematicheskiĭ Zhurnal, Tome 1 (1999), p. 3-9 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
EUDML-ID : urn:eudml:doc:123841
@article{02097215,
     title = {The second fundamental coupled problem of the theory of thermoelasticity for an infinite strip.},
     journal = {Vladikavkazski\u\i\ Matematicheski\u\i\ Zhurnal},
     volume = {1},
     year = {1999},
     pages = {3-9},
     zbl = {1048.74512},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02097215}
}
Karkusty, N.N. The second fundamental coupled problem of the theory of thermoelasticity for an infinite strip.. Vladikavkazskiĭ Matematicheskiĭ Zhurnal, Tome 1 (1999) pp. 3-9. http://gdmltest.u-ga.fr/item/02097215/